# SDR SWIA200616827

- Difficulty date: July 5, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 4,168 hours, 2,757 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER OXYGEN MASKS IN OVERHEAD BINS AT SEATS 4CD POPPED OPEN.  STOWED OXYGEN MASKS AT SEATS 4CD.  OXYGEN GENERATORS NOT USED OR DAMAGED.  OPERATIONAL CHECKS GOOD.
